Alert archive / North Carolina / Gale Warnings in 2013
Gale Warning 8, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Mar 24, 2013, 3:57 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2013, 3:57 PM EDT (19:57 UTC)
- Expired
- Mar 25, 2013, 5:39 AM EDT
- In force
- 14 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
048 WHUS72 KMHX 241957 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 357 PM EDT SUN MAR 24 2013 ...GALE FORCE WESTERLY WINDS WILL DEVELOP OVER THE NORTH CAROLINA WATERS LATE TONIGHT THROUGH MONDAY EVENING... .DEVELOPING LOW PRESSURE WILL MOVE JUST OFF OF THE NORTH CAROLINA LATE TONIGHT THEN PULL NORTH OF THE AREA MONDAY. AHEAD OF THE LOW EASTERLY WINDS OF 20 TO 30 KNOTS THIS EVENING MAY GUST AT TIMES TO 35 KNOTS. THEN LATE TONIGHT WINDS WILL BECOME WESTERLY AND INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS MONDAY AND MONDAY EVENING. SEAS WILL BUILD TO 7 TO 10 FEET THROUGH MONDAY EVENING. AMZ135-250900- /O.UPG.KMHX.SC.Y.0031.000000T0000Z-130325T0600Z/ /O.NEW.KMHX.GL.W.0008.130324T1957Z-130326T0300Z/ /O.NEW.KMHX.LO.Y.0002.130325T1200Z-130326T0300Z/ PAMLICO SOUND- 357 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT MONDAY FOR THE WESTERN PAMLICO SOUND BASIN... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER ADVISORY IS IN EFFECT FROM 8 AM TO 11 PM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. * WATER LEVELS...AROUND 2 FEET BELOW NORMAL MONDAY OVER THE WESTERN PAMLICO SOUND BASIN INCLUDING THE NEUSE AND PAMLICO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ AMZ130-250900- /O.UPG.KMHX.SC.Y.0031.000000T0000Z-130325T0600Z/ /O.NEW.KMHX.GL.W.0008.130324T1957Z-130326T0300Z/ ALBEMARLE SOUND- 357 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-152-154-250900- /O.UPG.KMHX.SC.Y.0031.000000T0000Z-130328T0100Z/ /O.NEW.KMHX.GL.W.0008.130324T1957Z-130326T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 357 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ156-158-250900- /O.UPG.KMHX.SC.Y.0031.000000T0000Z-130326T1200Z/ /O.NEW.KMHX.GL.W.0008.130324T1957Z-130326T0300Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 357 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
957 WHUS72 KMHX 250939 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 539 AM EDT MON MAR 25 2013 ...GALE FORCE WESTERLY WINDS WILL DEVELOP OVER THE NORTH CAROLINA WATERS TODAY THROUGH TONIGHT... .DEVELOPING LOW PRESSURE JUST OFF OF THE NORTH CAROLINA COAST EARLY THIS MORNING WILL MOVE NORTHEAST OF THE AREA TODAY AND STRENGTHEN OFF THE MID ATLANTIC AND NEW ENGLAND COASTS. WINDS WILL BECOME WESTERLY AND INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS MORNING AND CONTINUE INTO TONIGHT. SEAS WILL PEAK AT 8 TO 12 FEET OVER OUTER PORTIONS THIS EVENING. AMZ135-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ /O.EXT.KMHX.LO.Y.0002.130325T1200Z-130326T0900Z/ PAMLICO SOUND- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. * WATER LEVELS...AROUND 2 FEET BELOW NORMAL MONDAY OVER THE WESTERN PAMLICO SOUND BASIN INCLUDING THE NEUSE AND PAMLICO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ AMZ150-152-154-156-158-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...PEAKING AT 8 TO 12 FEET OUTER PORTIONS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ ALBEMARLE SOUND- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Mar 24, 3:40 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 24, 3:40 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 PM EDT SUN MAR 24 2013
.SYNOPSIS...
DEVELOPING LOW PRESSURE WILL MOVE JUST OFF OF THE NORTH CAROLINA
COAST OVERNIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA MONDAY.
EASTERN NORTH CAROLINA WILL REMAIN IN A COLD NORTHERLY FLOW
BETWEEN HIGH PRESSURE TO THE WEST AND LOW PRESSURE OVER THE
ATLANTIC THROUGH FRIDAY. THE HIGH WILL BUILD OVER THE REGION
SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 335 PM SUNDAY...COMPLEX SURFACE LOW PRESSURE TAKING SHAPE
VICINITY OF EASTERN NC TODAY WITH AN INLAND LOW OVER KY...AND
DEVELOPING LOW JUST OFF OF THE SOUTH CAROLINA COAST. THESE 2 LOWS
WILL EVENTUALLY CONSOLIDATE INTO A ONE STRONG LOW OFF THE MID
ATLANTIC COAST MONDAY. ALOFT AN UPPER TROUGH WITH 2 EMBEDDED UPPER
LOWS WAS APPROACHING THE EASTERN US WITH THE STRONGEST DEEPENING
CENTER CURRENTLY MOVING THROUGH THE OZARKS. THE LEADING EDGE OF
STRONG MID LEVEL DRYING (PERHAPS A TROPOPAUSE FOLD) WAS MOVING
ACROSS NORTH CAROLINA. AHEAD OF THIS FEATURE WIDESPREAD LIGHT RAIN
WAS OCCURRING AND IS FORECAST TO PERSIST INTO EARLY EVENING. WILL
CONTINUE 60 TO 80% POPS THIS EVENING (HIGHEST NORTH). THEN AS THE
MID LEVEL DRYING MOVES INTO THE AREA THE STEADIER PRECIPITATION
SHOULD TAPER OF TO PATCHY DRIZZLE OVERNIGHT WITH LOW CLOUDS
PERSISTING INTO EARLY MONDAY. GUSTY WINDS LATE TODAY WILL DIMINISH
LATE THIS EVENING THEN INCREASE AGAIN EARLY WEDNESDAY AS NORTHWEST
FLOW DEVELOPS ON THE BACKSIDE OF THE LOW.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
AS OF 335 PM SUNDAY...THE COASTAL LOW WILL BE LOCATED OFF
SOUTHEAST VIRGINIA EARLY MONDAY WITH STRONG AND COLD WESTERLY FLOW
DEVELOPING OVER EASTERN NC AS THE LOW CONTINUES TO LIFT SLOWLY
NORTHEAST. WILL START OFF WITH 20-30% POPS NORTHERN AREAS EARLY
THEN INDICATE DRY WEATHER LATE MORNING ON. MAY HAVE TO CONSIDER
WIND ADVISORY FOR THE AREA WITH WIND GUST POTENTIAL TO 40 KT. THINK
CLOUDS WILL PERSIST BUT CEILINGS WILL RISE IN THE AFTERNOON WITH
SOME FILTERED SUNSHINE. WILL CONTINUE WITH PREVIOUS FORECAST OF
WELL BELOW NORMAL HIGHS IN THE UPPER 40S TO LOWER 50S.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS OF 3 PM SUN...VERT STACKED LOW WILL CONTINUE TO MOVE NE OFF THE
COAST MON NIGHT INTO TUE. A STRONG SHORTWAVE WILL MOVE THROUGH
THE W/NW FLOW ALOFT MON NIGHT INTO TUE. MODELS CONTINUE TO SHOW
LIGHT QPF MID TUE MORNING THROUGH EVENING...SO WILL CONTINUE WITH
CHANCE POPS AND PRECIP LESS THAN TENTH OF AN INCH.
TEMPS WILL REMAIN SEVERAL DEGREES BELOW NORMAL THROUGH THE PERIOD
WITH BROAD UPPER TROUGH OVER THE AREA AND COLD TEMPS ALOFT.
GENERALLY EXPECT HIGHS IN THE UPPER 40S TO LOWER 50S AND OVERNIGHT
LOWS IN THE 30S. TEMPS WILL WARM LATE WEEK INTO THE WEEKEND AS SFC
HIGH MOVES OFFSHORE...HEIGHTS BUILD...AND RETURN FLOW SETS UP...BY
SUN COULD SEE HIGHS BACK INTO THE MID 60S.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY/...
AS OF 145 PM SUNDAY...HIGH CONFIDENCE IN IFR CONDITIONS DEVELOPING
THIS AFTERNOON AND CONTINUING FOR MOST OF IF NOT ALL OF TONIGHT.
ALTHOUGH THE HEAVIEST RAINS HAVE ENDED...WIDESPREAD LIGHT RAIN IS
EXPECTED TO REDEVELOP ACROSS THE AREA THIS AFTERNOON INTO EARLY
EVENING WITH MVFR VISIBILITIES...CEILINGS LOWERING TO IFR DUE TO
SATURATION IN THE LOW LEVELS...AND WESTERLY WINDS GUSTING TO
AROUND 20 KT. LATER THIS EVENING THE LIGHT RAIN WILL TAPER TO
DRIZZLE WHILE CEILINGS REMAIN AT IFR TO LIFR LEVELS WITH LIGHTER
WINDS. THE SREF AVIATION PROBABILITIES AND A CONSENSUS OF THE
AVIATION GUIDANCE INDICATE IMPROVING CEILINGS TO MVFR AROUND 12Z
MONDAY WITH THE WINDS COMING AROUND TO THE WEST AND INCREASING.
WILL BRING CONDITIONS UP TO VFR AROUND 15Z WITH A HIGH DEGREE OF
CONFIDENCE WITH STRONG WIND GUSTS TO 30 KT WHICH WILL CREATE CROSS
WIND ISSUES.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM SUN...PREDOMINATE VFR CONDITIONS EXPECTED THROUGH THE
PERIOD. A PERIOD OF SUB-VFR CONDITIONS WILL BE POSSIBLE TUESDAY
AS A SHORTWAVE MOVES THROUGH WITH SCT LIGHT SHOWERS. GUSTY W/NW
WINDS EXPECTED TUE AND WED AFTERNOONS.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY/...
AS OF 335 PM SUNDAY...HAVE DECIDED TO UPGRADE ADVISORIES TO GALE
WARNINGS MAINLY IN GUSTS DUE TO DEEPENING LOW PRESSURE OFF OF THE
COAST AND STRONG COLD ADVECTION/LOW LEVEL INSTABILITY WHICH FAVORS
DEEP MIXING AND STRONG WIND GUSTS. THE MODELS ARE IN GOOD
AGREEMENT WITH MOVING THE DEVELOPING COASTAL LOW JUST OFF THE
COAST TO BE OFF SOUTHEAST VIRGINIA BY 12Z MONDAY. COULD SEE A
BRIEF PERIOD OF EASTERLY GALES THIS EVENING...THEN A BRIEF LULL IN
THE WINDS LATE THIS EVENING BEFORE TURNING WEST AND INCREASING
EARLY MONDAY. THE STRONG WESTERLY WINDS WILL PERSIST INTO EARLY
MONDAY EVENING. SEAS WILL BUILD TO 7 TO 10 FEET LATE TONIGHT AND
MONDAY.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM SUN...GALE CONDITIONS WILL START OFF THE PERIOD MONDAY
NIGHT...THEN TRANSITIONING TO SMALL CRAFT TUE INTO WED. SEAS WILL
START OFF THE PERIOD AT 6-10FT THEN GRADUALLY SUBSIDING. SFC HIGH
PRESSURE WILL BUILD OVER THE AREA FROM THE WEST TUE INTO WED WITH
PRESSURE GRADIENT REMAINING TIGHTENED BTWN HIGH TO THE WEST AND
SFC LOW TO THE NE. TUE THROUGH WED W/NW FLOW CONTINUES AT 10-20KT
WITH POSSIBLE GUSTS TO 25KT TUE NIGHT INTO EARLY WED. EXPECT SEAS
TO REMAIN AT OR ABOVE 6FT NORTH OF OCRACOKE THROUGH WED...WHILE
SOUTH OF OCRACOKE SHOULD SUBSIDE TO 5FT BY TUE AFTERNOON. SFC HIGH
PRESSURE WILL CONTINUE TO BE THE DOMINANT FEATURE THU AND FRI WITH
CONTINUED NW WINDS 10-20KT AND SEAS 1-3FT SOUTH OF HATTERAS AND
3-5FT NORTH.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...COASTAL FLOOD ADVISORY FROM 8 AM TO 11 PM EDT MONDAY FOR
NCZ103-104.
MARINE...LOW WATER ADVISORY FROM 8 AM TO 11 PM EDT MONDAY FOR AMZ135.
GALE WARNING UNTIL 11 PM EDT MONDAY FOR AMZ130-135-150-152-154-
156-158.
&&
SYNOPSIS...BTC/JME
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...CQD
AVIATION...JME/CQD
MARINE...JME/CQDHazardous weather outlook, Mar 24, 4:37 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 437 AM EDT SUN MAR 24 2013 NCZ029-044>047-079>081-090>095-098-103-104-250845- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 437 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:57 PM EDT | Low Water Advisory | MHX | 28 hr | |
| Mar 24, 4:11 PM EDT | Coastal Flood Advisory | MHX | 28 hr |
Nearby
Gale Warnings in North Carolina, 2013Every gale warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.